HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Girlfriend Is Having Pain In Lower Part Of Her Stomach,

default
Posted on Tue, 23 Jun 2020
Question: girlfriend is having pain in lower part of her stomach, she is on her period and was rough housing and got hit down there and now is in extreme pain.
doctor
Answered by Dr. Ramesh Kumar (1 hour later)
Brief Answer:
Dysmenorrhea.

Detailed Answer:
Hello and thank you for choosing "Ask a Doctor service for your query,
Have seen your details,
This condition is common with girls during period and is called Dysmenorrhea.
Just give her one tablet of Ibuprofen 400 mg with Acetaminophen(Tylenol).
Repeat it if not relieved.
The drug of choice is Dicylomine (to relieve spasms) but it's not Over the counter.

Thank you.
Revert back if she does not feel fine after 2 doses.
Note: For further follow up on digestive issues share your reports here and Click here.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 2907 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Girlfriend Is Having Pain In Lower Part Of Her Stomach,

Brief Answer: Dysmenorrhea. Detailed Answer: Hello and thank you for choosing "Ask a Doctor service for your query, Have seen your details, This condition is common with girls during period and is called Dysmenorrhea. Just give her one tablet of Ibuprofen 400 mg with Acetaminophen(Tylenol). Repeat it if not relieved. The drug of choice is Dicylomine (to relieve spasms) but it's not Over the counter. Thank you. Revert back if she does not feel fine after 2 doses.